few years ago dr put me on cholesterol pill at age of 55 upper arms started hurting dr took me off and put on wel chol only problem was to expensive i thought. went back to dr put me on a different pill with statin drug thighs started hurting kept on taking thinking was some other reason after a few months couldn't stand it anymore so i stopped. thighs have been still hurting for 2 years some good days a lot of bad days now age 59 always been very active.i have heard that with muscular body that it effects them most. been to numerologist check for arthritis but couldn't find anything just told me i guess could of been statin drug. help
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 26 Mar 2013 • 1 answer
Updated 19 Mar 2013 • 2 answers
Meralgia Paresthetica - I have what you describe on the outside of my thigh near the knee. The area?
Updated 4 Jun 2014 • 2 answers
Updated 5 Oct 2014 • 1 answer
Updated 13 May 2016 • 1 answer